# SDR HNAA2012051400774

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 59,566 hours, 66,716 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 4067241801
- Part serial: 105572
- Condition: Failed
- Location: Vertical Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT DURING FLIGHT.  PERFORMED EMERGENCY CHECKLIST. SMOKE DID NOT DISSIPATE.  DECLARED EMERGENCY.  LANDED NORMALLY.      FOUND CAPTAIN`S IVSI INOPERATIVE AND SCREEN BLANK.  R & R IVSI.  OK FOR SERVICE.
